# SDR CALA2017120104243

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,527 hours, 29,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: D53111049204
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDSHIELD SIDE POST UPPER ATTACHMENT INTERIOR AT FR4. FASTENER HOLE IN UPPER FRAME HAS CRACK INDICATION, REF: HOLE #1 OF A320 NTM 53-11-35-991-001-B SHEET 1. ACCOMPLISHED REPAIR AT L/H SIDE WINDSHIELD SIDE POST UPPER ATTACHMENT INTERIOR AT FR4 IAW ECRA 5310-07298. DIP CREATED TO ACCOMPLISH THE INTIAL INSPECTION PER PART2 OF ECR A 5310-07298 ON OR BEFORE THE AIRCRAFT REACHES 87,628 TOTAL AIRCRAFT FLIGHT CYCLES.
